# SDR 02

- Difficulty date: February 3, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 4,380 hours, 2,700 cycles
- Engine: Allsn AE3007C
- System (JASC): 3250 · Landing Gear Steering System
- Part: Roll Pin
- Part number: MS16555624
- Condition: Sheared
- Location: Steering Tiller
- Part time: 4,380 hours, 2,700 cycles
- Component: Steering System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING TILLER DOES NOT STEER NOSE WHEEL.
